Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Diabetic, have sudden onset of weakness and motions, high blood sugar levels. Taking diabetic, BP and cholesterol medicines. Suggestion?

MY MOM IS A DIABETIC SINCE 10 YEARS AND SHE IS GETTING WEAKNESS SUDDENLY AND MTIONS ONCE IN WEEK. WHEN SHE IS GETTING WEAKNESS SHE COULDNT EVEN TALK OR DO ANYTHING.SHE IS USING LANTUS 10 UNITS AT BED TIME AND AMARYL M1 IN THE MORNING SHE ALSO HAVE BP AND CHOLESTROL FOR WHICH SHE IS USING SARTEL AND FIBATOR TABLETS AND HER ECG IS SHOWING CHANGES IN ST. TODAY HER FASTING LEVEL IS 105 AND PP IS 225. CAN U PLEASE SUGGEST ANYTHING.
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics
  User's Response
welcome to hcm,
in my opinion your mom is receiving some low dosage of amaryl 1mg--increase it for 2mg in the morning for a week as test dose.and neodipar 500 in the evening.DURING THE PERIOD OF ONE WEEK YOU SHOULD INFORM ME THE PROGRESS OF THE MEDICATION.ALL OTHER MEDICINE SHOULD BE SAME EXCEPT THE SUGGESTED CHANGE.DIET PATTERN OF MOM BE ACCORDING TO THE ADVICE OF ATTENDING PHYSICIAN.THERE SHOULD BE A GAP OF ONE HOURS BETWEEN NEW AND OLD MEDICINES
DR.MOHSIN MADNI
Answered: Sun, 28 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor